# SDR DL767960487

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Line
- Condition: Leaking
- Location: Nr 2 Engine
- Component: AE70577778
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM FAILURE IN-FLIGHT.  RETURNED DFW.  FOUND ENGINE PRESSURE LINE WITH HOLE IN IT.  REPLACED LINE.
